Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Drunken feeling on Atripla

<< < (2/2)

NY2011:
Give it some time. The drunky feeling may subside.  It comes back every night for me if I'm still up for about an hour after I take it. It did make me feel disoriented for the first week or so.  I remember someone saying that it doesn't go away..you'll just get used to it.  That ended up not being true.  I feel fine during the day.  It'll be a year on Jan 27th for me. 

What you should watch for is a rash on the the seventh or eighth day.  That was from hell.

vaguesbleues:

--- Quote from: WindySkies on December 11, 2012, 03:52:57 PM ---If you stay in the same family of drugs you shouldn't have an issue jumping back and forth. Complera and Stribild would fall into the same family as Atripla.  I'm switching from Complera to Stribild and was told I can always go back to Complera at any point if need be.

--- End quote ---

While Complera and Atripla both contain two nucleoside reverse transcriptase inhibitors + a non-nucleoside reverse transcriptase inhibitor, Stribild is different.  Stribild contains two nucleoside reverse transcriptase inhibitors + an integrase inhibitor (with a boosting agent).  Stribild = Single-Tablet Regimen Integrase-Based by gILD (Gilead), while the other two single-tablet regimens are based around NNRTIs.

brenner:
It does get better.  I know that drunk, out of body feeling that atripla gave me.  It goes away with time. Its almost 2 years for me, and i cannot say anything bad about it...good luck.
If it persists, talk to ur doctor and you can come up with another regiment together.

bufguy:
I've been on Atripla for 4-1/2 years now. The first 10 days were bad...anxious, achy, jittery, just feeling unwell. After that the side effects quickly subsided.
Today I have absolutely no problems. I can even take it after a full meal...no side effects. Give it a chance....plus I have been consistently undetectable and my CD4 is over 1200.

Ithappens:
It does get better.  I've been on it for almost 4 years and  the first few days on Atripla i felt high as a kite and completely disoriented if i woke up at night to use the bathroom.  I'd have to hold on to the walls to find my way back to my bed.

Navigation

[0] Message Index

[*] Previous page

Go to full version